i'm on tysabri

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sickly20
New Member


Date Joined Aug 2007
Total Posts : 5
   Posted 8/26/2007 9:53 AM (GMT -6)   
hi i'm sickly 20
i've had MS for almost 3 years. i've been on all the meds and nothing has worked it makes me really depressed because i also have a 2 yr old. on the 22 of this month my doctor put me on tysabri and that after noon i got really sick and i've been that way still. this has been a very rough road for me and i'm very scared of being alone. so does anyone out there have any advise for me to try thatnk u and god bless

uppitycats
Veteran Member


Date Joined Jun 2005
Total Posts : 2135
   Posted 8/26/2007 11:52 AM (GMT -6)   
sickly20 said...
hi i'm sickly 20
i've had MS for almost 3 years. i've been on all the meds and nothing has worked it makes me really depressed because i also have a 2 yr old. on the 22 of this month my doctor put me on tysabri and that after noon i got really sick and i've been that way still. this has been a very rough road for me and i'm very scared of being alone. so does anyone out there have any advise for me to try thatnk u and god bless
You say that you "have been all the meds and nothing has worked"...but you've only had MS for 3 years?  How long were you on any one of the meds, and what were the indications that it didn't "work"? Generally doctors want patients to stay on a med for at least a year -- unless there are severe and unmanageable side effects - -to determine whether it "works" or not.  Did you have some problems with side effects?
 
Have you called your doctor about feeling sick since starting the Tysabri?  He needs to know that for sure.
 
I'm glad you found this forum. We'll try to be helpful and share our personal experiences. Several of the women here are mothers of young children like you are, so maybe can be helpful with that.
 
...I am not a doctor, nor health professional, and don't pretend to be one, here.....


Gretchen1
Forum Moderator


Date Joined Jan 2007
Total Posts : 3529
   Posted 8/26/2007 11:54 AM (GMT -6)   

Hey Sickly,

I am so sorry you are feeling so awful.  I don't have any advice to offer, I just wanted to offer support.  Hopefully someone will be along soon with more experience than I have.  You are not alone.  We are here for you and want you to feel free to vent and talk as you need to.  I hope you are feeling better really soon.  Please let your doctor know everything you are experiencing.  Raising children is both difficult and rewarding.  Hang in there and get the support you need. 

Love and prayers,


Gretchen
diagnosed: MS  July 2006
 
A person without a sense of humor is like a wagon without springs.  It's jolted by every pebble on the road.
Henry Beecher
 


sickly20
New Member


Date Joined Aug 2007
Total Posts : 5
   Posted 8/26/2007 6:33 PM (GMT -6)   
uppitycats
i have been on rebif,copaxone, betaseran,and now tysabri. the doctor wouldn't put me on avanex because he's scared its gonna break down my liver like the other three did. i've have so many side effects i can't explain also on the other 3 i got more spots on my brain and it was a lot harder to jump back from being sick each time it got harder. having bad legs and a two yr old is a very bad thing i've even had to work with him when my eyes where bad and i've had studdered speech for months at a time. i'm struggling right now to keep my hime services because they say i'm not disabled enough.

uppitycats
Veteran Member


Date Joined Jun 2005
Total Posts : 2135
   Posted 8/26/2007 7:01 PM (GMT -6)   
I'm sorry all those have given you liver issues.  I didn't know Copaxone would do that. The others are interferons and that is one of their more serious side effects.  I hope the tysabri is more effective for you.

...I am not a doctor, nor health professional, and don't pretend to be one, here.....


sickly20
New Member


Date Joined Aug 2007
Total Posts : 5
   Posted 8/27/2007 10:47 AM (GMT -6)   
uppitycats
well on all the other meds everything the docs said couldn't happend or that they never heard of happening happend so i'm really praying that i don't get pml from taking this tysabri because the serve side effects from this med is death or serve disability and i really don't want neither of those.it really gets to the point for me that i'd rather be dead than to deal with being sick i really think if i didn't have my baby i would have done something along time ago.he is really the only thing that keeps me going.they need to hurry up and find a cure so i can get back to the life i use to have.

Sweetlydia66
Regular Member


Date Joined Mar 2007
Total Posts : 260
   Posted 8/27/2007 3:41 PM (GMT -6)   
Hi Sickly20,
I have been following your post because my doc suggested tysabri too. I am scared to death of it too. Please don't say that you want to hurt yourself. I am too a mother of a young daughter and i think maybe if you talk to your doctor he can maybe get you something for depression or anxiety. It comes with the territory of having this disease, also with being on the interferons. I too felt these feelings of not wanting to live with this disease, but you know what? It can be alot worse sickly20. Yes this disease sucks, there is no other word for it, but atleast we are going to be here for our children. There are young mothers dying of cancer, etc out there, suffering and trying to survive and loosing the battle everyday, so take this disease and let it make you a stronger person. I hope you find the strength. It is not easy, believe me i know, and so do alot of women and men here on this forum struggling with this monster. I am in the middle of a major flair right now and i am so mad b/c of it, but i'm doing my second round of solumedrol right now and trying to be strong. A few months ago, I was having a real hard time with anger, yelling all the time, not wanting to leave the house, etc and i talked to my doc and he gave me celexa and i feel like a new person. It really does make a difference. Are you on anything like this? Maybe you need to try a different one? Just a thought. I sincerely hope that everything works out for the best for you, i do. Please post and let us knowhow you are doing. By the way there is a web site post on here about tysabri. It is like, msforchoice.com or something like that . I will try to find it for you. It is alot of patient feedback.
Know you are in my thoughts!
Love
Lynn


Dx Dec 06, Rebif,44mcgs 3 x wk, Baclofen, Lyrica, Celexa

Post Edited (Sweetlydia66) : 8/27/2007 3:45:09 PM (GMT-6)


sickly20
New Member


Date Joined Aug 2007
Total Posts : 5
   Posted 8/28/2007 3:57 PM (GMT -6)   
hi sweetlydia66
i'm glad that u decided to stop and say a few wordsit meant alot to meand yes i have a hard time with depression and all that other stuff. i take lexapro for it and sometimes it works and sometime it don;t i have to much stress in my life and not enough help or support.the more i try to find help the more i get disappointed and it really seems to never change.plus my son is sick with neurofibromatosis so i worry about him alot also. i just don;'t know why i had to be the one out of my family with this disease it hurts alot and no one around me understands.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 19, 2017 7:46 AM (GMT -6)
There are a total of 2,870,287 posts in 314,984 threads.
View Active Threads


Who's Online
This forum has 156485 registered members. Please welcome our newest member, ViCrohns.
423 Guest(s), 14 Registered Member(s) are currently online.  Details
Lioness1, JayMot, ppm guy, Serenity Now, The Warrior, J Baxter, Eph, Octobrsky13, Jerry_Delaware, willgetbetter2016, PA_grandma, Bethanyr0, JkorourkeRN, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer